# SDR ASAA2013051994859

- Difficulty date: May 19, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 12,011 hours, 3,673 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 1480
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Part time: 65,994 hours, 37,579 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT PACK LIGHT ILLUMINATED ON MASTER CAUTION RECALL.  LIGHT EXTINGUISHES WHEN RESET.  ACFT GROUNDED.  NR 1 ZONE TEMP CONTROLLER SHOWS SEVERAL LT TCV FAULTS.  REPLACED LT TCV (V139) REF AMM 21-61-21, BITE TEST OPS CK NORMAL REF AMM TASK 21-61-00, AND GROUND VERIFICATION TEST SUCCESSFUL.
